| Catalog Number |
700102845 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
1st talon probe: an angiodynamics territory manager reported a few "issues." it was, reportedly, hard to tell if the issues were the 25cm talon semiflex probes or a combination of probes and the intelliflow pump, or the rfa unit.The account indicated that water was everywhere but they noticed no holes in the tubing.Ultimately, the procedure was completed with a third probe.There was no harm experienced by the patient; however, the case was delayed over an hour while the patient was under general anesthesia.This event meets the criteria a reportable adverse event; patient safety risk due to prolonged procedure greater than 30 minutes (extended sedation).
Additional Manufacturer Narrative
The starburst talon probe has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4) reference the following for each device used during the procedure: (b)(4) rfa generator 1319211-2023-00063 (b)(4) intelliflow pump 1319211-2023-00064 (b)(4) talon probe 1317056-2023-00135 (b)(4) talon probe 1317056-2023-00139.
Additional Manufacturer Narrative
Reference (b)(4) reference the following for each device used during the procedure: (b)(4) rfa generator 1319211-2023-00063, (b)(4) intelliflow pump 1319211-2023-00064, (b)(4) talon probe 1317056-2023-00128, (b)(4) talon probe 1317056-2023-00129.
Event or Problem Description
Based on new information received, this complaint file is being cancelled.It was confirmed that this complaint file was a duplicate of a previously reported complaint.Section h10 has the corrected complaint file reference.Therefore this report is being submitted to close out the file.